# SDR Q2SA761005

- Difficulty date: October 21, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N761SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 101,788 hours, 21,361 cycles
- Engine: Ge CF650*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 8062291
- Part serial: WYG77165
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENGINE FAILED IN FLIGHT 85% N1, 60% N2, 600 DEG EGT, FF 4600, ROLL BACK - NO RESPONSE, NO RESTART.  DURING TROUBLESHOOTING, FOUND FUEL PRESSURIZING AND DRAIN VALVE HOUSING CRACKED. REMOVED AND REPLACED P AND D VALVE IAW AMM 73-11-03, OPS AND LEAK CHECK OK - NO DEFECTS NOTED. ACCOMPLISHED FOCUS POWER PLANT EXTERNAL INSPECTION PARTS 1 TO 8 IAW SAI MAINTENANCE JOB CARD RNR 4771005R2, NO DEFECTS NOTED. ACCOMPLISHED BORESCOPE INSPECTION OF  THE HPC, HPT AND LPT, NO DEFECTS NOTED. ACCOMPLISHED DETAILED INSPECTION OF THE MASTER CHIP DETECTOR IAW CARD 79-006-01-01, NO DEFECTS NOTED. COMPLIED WITH MPA  IAW SAI, RNR 4771002R3, NO DEFECTS NOTED.
